# SDR DALA2018100405889

- Difficulty date: October 4, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 71,900 hours, 53,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING EXIT UPPER EMERGENCY LIGHT INOP. RELAMPED OVERWING EXIT EMERGENCY LIGHT IAW AMM 33-50. OPS CK NML. (LP3740096)
